Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3887
Title: Some Open Problems Concerning Expansive Systems
Authors: Lewowicz, Jorge
Cerminara, Marcelo
Keywords: Expansive Systems
Issue Date: 2010
Publisher: EUT Edizioni Università di Trieste
Source: Jorge Lewowicz, Marcelo Cerminara, "Some Open Problems Concerning Expansive Systems", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 42 (2010), pp. 129-141.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics;42 (2010)
Abstract: In this paper we present some open problems in expansive systems. In order to make them accessible we make first a brief survey about expansive systems. Besides the references we also present a list of recommended articles and books about this subject. In the last section we present the open problems.
URI: http://hdl.handle.net/10077/3887
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.42 (2010)

Files in This Item:
File Description SizeFormat 
Lewowicz Carminara RendMat42.pdf245.13 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

675
checked on Feb 22, 2018

Download(s)

1,102
checked on Feb 22, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.